Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Betnesol Forte a steroid?

hi, my husband is suffering from hives from last 4 months..we stay in singapore and been using medication in singapore since its not get cured since last 4 months now we thought of giving secong thoughts and continuing medicines from India. Doctor from India has given Betnesol Forte. Is it steroids and is it safe to take as ot is recommended for one month.Please suggest
Thu, 29 Jun 2017
Report Abuse
General & Family Physician 's  Response
Yes Betnisol Forte is a long acting steroid one should take proton pump inhibitor and calcium supplement along with it to decrease it's side effects and taper drug slowly by reducing dose if taken for more than a week.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been suffering from nummular eczema for lasr 7 years. I have taken no. of oral steroids. ihave used various local steorios creams to suppress the lesions . but they occur again once the medication is stopped . the most effective medicine I found is betnesol forte how far it is safe to take? at present iam on the treatment of tricort injection . one injection after every 3week ifound some improvement by that also. however, acne has occuredon my face and chest. how safe it is to continue the tricort treatment/

doctor1 MD

I am taking Betnesol Forte tablet 1mg (to control my asthma) from last 1 and a half year as i suffer from asthma.Have gained 15kgs and my face has become totally round with double chin. would like to discontinue the tablets as i am having too many health problems due to it.I started taking these pills as when my asthama increases i have a very bad total nose block.so to avoid that i started this tablet and now i am too much used to it. Please its request to help me stop Betnesol Forte and control my asthma too.

doctor1 MD

My Daughter facing this problem from last one year and seen many doctors and currently doctor looking my daughter is Dr .J.S Pasricha and he is tell to give these medicine Betnesol forts (1.0 mg) 6 tablets in a week and after taking my daughter weight has a lot improved .Can we stop this medicine or continue .